# SDR CA110616002

- Difficulty date: June 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE331*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 602EN6026
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 21,000 FT, CABIN VSI SHOWED 2,000FT/MIN CLIMB WITH A LARGE RUSH OF AIR, SAME THING HAPPENED AT 15,000, PRESSURIZATION STABILIZED AT 9,000.  MX FOUND THE SAFETY VALVE FILTER WAS PLUGGED WITH DUST AND LINT.  SQUAT SWITCH THAT CONTROLS THE SAFETY DUMP VALVE WAS REPLACED DUE INTERMITTENT CONTACTS.  PRESSURIZATION TESTS WERE CARRIED OUT AND NO FURTHER ISSUES WERE NOTED.
